# SDR AALA202408120095

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N997NN
- Make and model: Boeing 737823
- Aircraft serial: 33250
- Aircraft time: 22,914 hours, 9,855 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG12719
- Condition: Unserviceable
- Location: Zone 800
- Part time: 32,670 hours, 13,840 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: REPLACE L1 DOOR EMERGENCY ESCAPE SLIDE. REMOVED AND REPLACED L1 SLIDE. PER WORKCARD 08L22125001.
